Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Applications of combinatorial groups to Hopf invariant and the exponent problem

Jelena Grbić and Jie Wu

Algebraic & Geometric Topology 6 (2006) 2229–2255
Bibliography
1 M G Barratt, Spaces of finite characteristic, Quart. J. Math. Oxford Ser. $(2)$ 11 (1960) 124 MR0120647
2 F R Cohen, On combinatorial group theory in homotopy theory
3 F R Cohen, J C Moore, J A Neisendorfer, Torsion in homotopy groups, Ann. of Math. $(2)$ 109 (1979) 121 MR519355
4 F R Cohen, P Selick, J Wu, Natural decompositions of self-smashes of 2-cell complexes
5 F R Cohen, L R Taylor, Homology of function spaces, Math. Z. 198 (1988) 299 MR946606
6 J Grbić, J Wu, Natural transformations of tensor algebras and representations of combinatorial groups, Algebr. Geom. Topol. 6 (2006) 2189
7 J A Neisendorfer, The exponent of a Moore space, from: "Algebraic topology and algebraic $K$-theory (Princeton, N.J., 1983)", Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 35 MR921472
8 P Selick, J Wu, On natural coalgebra decompositions of tensor algebras and loop suspensions, Mem. Amer. Math. Soc. 148 (2000) MR1706247
9 P Selick, J Wu, On functorial decompositions of self-smash products, Manuscripta Math. 111 (2003) 435 MR2002820
10 S Theriault, Exponents of mod-$2^r$ Moore spaces
11 J Wu, On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups
12 J Wu, On combinatorial calculations for the James-Hopf maps, Topology 37 (1998) 1011 MR1650426